# SDR VNAA9606014

- Difficulty date: June 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424JS
- Make and model: Dorner DO328100
- Aircraft serial: 3033
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Lack Of Lube
- Location: Quadrant
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REPORTED, WHEN ADVANCING THE POWER LEVERS, THE LEFT POWER LEVER JAMMED JUST ABOVE THE FLIGHT IDLE GATE.  AIRCRAFT RETURNED TO THE GATE.  MX LUBRICATED THE LEFT POWER LEVER PRIMARY FLIGHT IDLE LOCK OUT MECHANISM IAW MM 76-10-00 AND STD MX PRACTICES, GROUND CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
